Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey all. I've entered my 5th month of accutane (7 month course) and was just bumped to 60mg from 40mg. I've noticed, and this has happened about 2-3 times total, that when I sometimes wake up I have a little bit of blurred vision for about 20 or 30 minutes, or until I take a shower. For example, if I were to try and read, I would see about 1.75 of the words, not quite double :P

Is this due to dry eyes and not enough water? It subsides and goes back to normal. Could it be increased brain pressure?

My derm is closed until Monday so just looking here for an explanation/advice on what to do.

Thanks!

Share this post


Link to post
Share on other sites

Can't quote me on this because I can not tell you that I know the answer.

But its probably just has to do with drinking more water and dry eyes. Considering that it goes away within 20-30 minutes I wouldn't think it would be increase brain pressure. (Not a doctor so this is just my assumption) But i think increase usually comes with headache/blurry visions and a few other things.

Since your derm isn't open till monday. Tonight or tomorrow drink a lot of water and if you have some, put some eye drops in before you go to bed to moisturize your eyes.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×